# SDR 01FDEA00959

- Difficulty date: November 3, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N279FE
- Make and model: Boeing 727233
- Aircraft serial: 22346
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Part number: 65241899
- Condition: Chafed
- Location: Horz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB LOWER TRAILING EDGE BEAM HAS CHAFE DAMAGE AND MISSING SPACER.
